# SDR CALA0200299

- Difficulty date: May 19, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N72822
- Make and model: Doug DC-9-82
- Aircraft serial: 49482
- Aircraft time: 49,661 hours, 23,599 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 2777922
- Condition: Corroded
- Location: Sta 351
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LONGERON 28R AT STATION 351 CORRODED. CUT OT DAMGED SECTION. SPLICED IN NEW SECTION PER SRM 53-02.
